# SDR MTNA200111

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N718FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10470
- Aircraft time: 48,979 hours, 69,546 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: CV3450KT245SNK
- Part serial: NONE
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

During climb out from SGF. The left oil pressure gauge dropped to zero then fluctuated between zero and five PSI. The crew performed the emergency shut dowm check list, declared an emergency. The crew returned the aircraft to SGF. and landed with out incident. After checking the connection on the cannon plug and reinstalling the plug the system checked good IAW. The Fokker Maintenance Manual Chapter 77.
